# SDR 2002FA0000979

- Difficulty date: July 17, 2002
- Submitted: August 20, 2002
- Operation: General aviation
- Aircraft: N79CE
- Make and model: Cessna 414A
- Aircraft serial: 414A0263
- Engine: Cont TSIO520*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: C6610550103
- Part serial: 3087
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST GYRO INSTRUMENTS AFTER TAKEOFF INTO IFR CONDITIONS.  TROUBLESHOT PROBLEM AND FOUND CO-PILOTS ART HORIZON CASE LEAKING.  CABIN PRESSURE DURING CLIMBOUT PRESSURIZED VACUUM SYSTEM CAUSING VACUUM FAILURE.
